Skip to main content
Log in

Study of mixed boundary-value problems by the method of paired integral equations

  • Brief Communications
  • Published:
Ukrainian Mathematical Journal Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature cited

  1. V. T. Grinchenko and A. F. Ulitko, “On a mixed boundary-value problem of heat conduction for a halfspace,” Inzh. -Fiz. Zh.,67, No. 10, 67–71 (1963).

    Google Scholar 

  2. A. A. Babloyan, “Solution of some paired integral equations,” Prikl. Mat. Mekh.,28, No. 6, 1015–1023 (1964).

    Google Scholar 

  3. Ya. S. Uflyand, Method of Paired Integral Equations in Problems of Mathematical Physics [in Russian], Nauka, Leningrad (1977).

    Google Scholar 

  4. B. G. Nikolaev, “On expansion of an arbitrary function into an integral with respect to associated Legendre functions of the first kind with complex subscripts,” in; Mathematical Topics in Theory of Wave Propagation [in Russian], Vol. 9, Nauka, Leningrad (1968), pp. 105–117.

    Google Scholar 

  5. Bateman Manuscript Project, Higher Transcendental Functions, McGraw-Hill, New York (1953–1955).

    Google Scholar 

  6. F. G. Tricomi, Integral Equations, Wiley (1958).

  7. F. D. Gakhov, Boundary Value Problems, Pergamon (1966).

  8. S. G. Krein, Linear Differential Equations in Banach Space, Amer. Math. Soc. (1972).

  9. S. G. Lekhnitskii, Theory of Elasticity of an Anisotropic Elastic Body, Holden-Day (1963).

  10. N. Kh. Arutyunyan, and B. L. Babloyan, Twisting of Elastic Bodies [in Russian], Fizmatgiz, Moscow (1963).

    Google Scholar 

  11. V. L. Rvachev and V. S. Protsenko, Contact Problems of Theory of Elasticity for Nonclassical Domains [in Russian], Naukova Dumka, Kiev (1977).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 30, No. 3, pp. 411–416, May–June, 1978.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ponomarenko, S.P. Study of mixed boundary-value problems by the method of paired integral equations. Ukr Math J 30, 321–325 (1978). https://doi.org/10.1007/BF01089317

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01089317

Keywords

Navigation